# SDR USAA2012011900001

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A7269
- Condition: Overserviced
- Location: L1 Door
- Part time: 28,573 hours, 12,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - OVER PRESSURE SLIDE RAFT AT L1 DOOR.  REPACKED SLIDE RAFT AT L1 DOOR IAW CMM 25-61-20 AND FOLDING PROCEDURE P-11921.
